# SDR IPXA2024092727201

- Difficulty date: September 27, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 78,752 hours, 16,523 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R LOW PRESSURE LIGHT INDICATION SWITCH INOP REMOVED AND REPLACED DOOR 1R LOW PRESSURE LIGHT INDICATION SWITCH REF AMM 25-61-04. OPS CHECKED GOOD.
